MathSciNet Relay Station
MathSciNet bibliographic data
MR2512145 60F10 (60J99)
Varadhan, Srinivasa R. S. Large deviations and scaling limit. Lett. Math. Phys. 88 (2009), no. 1-3, 175–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement